On Framed Cobordism Classes Representable on a Fixed Manifold.
Mathematische Zeitschrift, Tome 122 (1971), pp. 189-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171594,
author = {Hillel H. Gershenson},
title = {On {Framed} {Cobordism} {Classes} {Representable} on a {Fixed} {Manifold.}},
journal = {Mathematische Zeitschrift},
pages = {189--202},
year = {1971},
volume = {122},
zbl = {0236.57019},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171594/}
}
Hillel H. Gershenson. On Framed Cobordism Classes Representable on a Fixed Manifold.. Mathematische Zeitschrift, Tome 122 (1971), pp. 189-202. http://geodesic.mathdoc.fr/item/MZ_1971__122_171594/